New Jersey, 2012Hail and Damaging Winds in New Jersey, July 24, 2012
July 24, 2012 · NWS PHI · 5 events in 2 counties and zones
An approaching cold front helped trigger some strong to locally severe thunderstorms across the southern tier of New Jersey from Salem through Cape may Counties during the second half of the afternoon on the 24th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An approaching cold front helped trigger some strong to locally severe thunderstorms across the southern tier of New Jersey from Salem through Cape may Counties during the second half of the afternoon on the 24th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 24, 2:25 PM EST, 55 minutes earlier.
Area forecast discussion, Jul 24, 2:25 PM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT TUE JUL 24 2012
.SYNOPSIS...
A COLD FRONT ACROSS THE DELMARVA WILL CONTINUE TO MOVE SOUTHWARD
AWAY FROM THE AREA TONIGHT. HIGH PRESSURE WILL BUILD ACROSS THE
REGION TONIGHT AND WEDNESDAY AND THEN PASS EAST OF THE AREA
WEDNESDAY NIGHT. A LOW PRESSURE SYSTEM OVER THE GREAT LAKES AREA
WEDNESDAY NIGHT WILL CAUSE A WARM FRONT TO APPROACH FROM THE WEST
EARLY THURSDAY INTO THURSDAY NIGHT. THE UNSETTLED CONDITIONS WILL
LAST INTO THE WEEKEND. HIGH PRESSURE WILL BUILD IN SUNDAY AND REMAIN
INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE OVERALL SYNOPTIC SCALE FORCING FOR CONVECTION REMAINS OVER
DELMARVA WHERE WE ARE FINDING THE HIGHEST FCST TT(S), LINGERING LOW
LEVEL THETA E RIDGING, STRONGEST WIND FIELD ALOFT AND HIGHEST SFC
BASED CAPES EXCEEDING 3000J. EVEN THERE THE WESTERLY FLOW AT THE
SFC AND ALOFT IS INHIBITING THE RELATIVE INFLOW AND CONVECTIVE
STRENGTH SO FAR.
AT THE OTHER END OF OUR CWA, AN APPROACHING SHORT WAVE HAS TRIGGERED
SOME WIDELY SCATTERED SHOWERS AND ISOLATED TSTMS NORTH OF PA. RIGHT
NOW EXPECTED SCANTY COVERAGE AND MESOSCALE MODELING PREDICTIONS
9NONE AT ALL) DO NOT WARRANT INCLUSION.
UNTIL WE SEE AN END TO THE CONVECTION IN PA, CHANCES WILL EXIST FOR
THE SWRN PART OF OUR CWA AND BE MAINTAINED INTO EARLY THIS EVENING.
BEYOND THAT, SKIES WILL CLEAR AND NORTHERLY WINDS WILL BRING DRIER
AND SLIGHTLY COOLER AIR INTO OUR CWA. THERE APPEARS TO BE TOO MUCH
WIND FOR TOTAL DECOUPLING, MAYBE SOME IN THE MORE SHELTERED AREAS.
THIS HAS BEEN PRETTY CONSISTENT IN BOTH THE STAT GUIDANCE AND OUR
FORECAST THE LAST COUPLE OF DAYS WHICH WE WILL CONTINUE TO FOLLOW.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
ENJOY TOMORROW AS IT MAY NOT BE UNTIL THE END OF THE LONG TERM UNTIL
WE WILL CONFIDENTLY HAVE A DRY DAY. HIGH PRESSURE WILL QUICKLY BUILD
INTO THE REGION ON WEDNESDAY AND CONTINUE TO DRIVE LOWER DEW POINTS
INTO OUR CWA, MAINLY IN THE 50S. THE FORECAST CONVECTIVE TEMPERATURE
WILL BE TOO HIGH TO FORM ANY HOME GROWN CUMULUS AND THE MOST LIKELY
CLOUD TYPE IF ANY WILL BE CIRRUS WITH THE UPCOMING WARM AIR
ADVECTION PUSH. MAX TEMPS HAVE BEEN BESTING FCST 850MB AND 925MB
TEMP EXPECTATIONS. THIS IS ALREADY REFLECTED IN THE CURRENT STAT
GUIDANCE AND FORECAST.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A SURFACE HIGH PRESSURE SYSTEM WILL BE OFF THE EAST COAST AT THE
BEGINNING OF THE LONG TERM PERIOD. AT THE SAME TIME...LOW PRESSURE
WILL BE ACROSS THE UPPER GREAT LAKES AND AN ATTACHED WARM FRONT
WILL BE NORTH OF OUR AREA. THIS FRONT MAY BRING SHOWERS AND
PERHAPS A FEW TSTMS ACROSS THE NORTHER AREAS TOWARDS DAWN ON
THU...SO CHC POPS ARE INCLUDED THERE FOR NOW.
UNSETTLED CONDITIONS WILL BE ACROSS MUCH OF THE AREA FRONT THURSDAY
THROUGH EARLY SUNDAY AS AN UPPER TROUGH MOVES ACROSS THE GREAT
LAKES AND NORTHEAST. THE SFC LOW AND FRONTS WILL BE
NEARBY...BRINGING CHCS FOR SHOWERS/THUNDER MOSTLY DURING THE
AFTERNOON AND EARLY EVENING PERIODS. TEMPERATURES WILL REMAIN
ABOVE NORMAL FOR THU-SAT WITH HIGHS MOSTLY IN THE 90S THU LOWERING
TO THE (MOSTLY) UPPER 80S BY SATURDAY.
DRIER WEATHER WILL BE ACROSS THE AREA SUN-TUE WITH THE UPPER
TROUGH MOVING ACROSS THEN EAST OF THE AREA SUN AND A SFC HIGH
BUILDING ACROSS THE REGION. THERE WILL STILL BE A SLGT CHC FOR A
SHOWER SUN...BUT THIS WON'T SHOW UP IN THE WORDED FCST ATTM.
TEMPERATURES SHOULD REMAIN ABOVE NORMAL WITH HIGHS MOSTLY IN THE
MID TO UPPER 80S.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THE 18Z ISSUED TAFS WERE VFR EXCEPT FOR KILG AND A HINT OF CONVECTION
AT KMIV. CONVECTION THAT FIRED IN THE LOWER SUSQUEHANNA VALLEY
SHOULD STAY SOUTH OF THE TERMINALS ALONG A KRDG, KPHL AND KACY LINE.
KILG TAF HAS IFR CONDITIONS FORECAST FOR THE THUNDERSTORMS THIS
AFTERNOON ALONG WITH STRONG GUSTY WINDS. ELSEWHERE FOR THE REST OF
THIS AFTERNOON JUST SOME CUMULUS CLOUDS (NON CIG) ARE FORECAST.
GUSTY WEST WINDS SHOULD PEAK BETWEEN 20 AND 25 KNOTS.
CONVECTIVE THREAT IS EXPECTED TO END EARLY THIS EVENING, EVEN
SOUTH TERMINALS. WINDS SHOULD VEER TO THE NORTH AFTER THE COLD
FRONT MOVES THROUGH. ITS POSSIBLE THAT SOME GUSTINESS COULD
PERSIST DEEPER INTO THE EVENING THAN IS CURRENTLY REFLECTED IN THE
TAFS. SKIES SHOULD RANGE FROM CLEAR NORTH TO POSSIBLY SOME DEBRIS
MID LEVEL CLOUDS SOUTH EARLY.
ON WEDNESDAY VFR CONDITIONS WILL CONTINUE. ONLY CIRRUS CLOUDS ARE
EXPECTED. CONVECTIVE TEMPS ARE TOO HIGH. WINDS SHOULD START TO
SLOWLY BACK TO THE WEST AS THE MORNING CONTINUES. THE WIND
FORECAST REPRESENTS A MID POINT. IT IS POSSIBLE THAT A SEA BREEZE
FRONT MAY FORM AFTER 18Z ACROSS COASTAL NEW JERSEY AND DELAWARE AS
THE GRADIENT RELAXES.
OUTLOOK...
WEDNESDAY NIGHT...VFR EXPECTED.
THURSDAY THROUGH SATURDAY NIGHT...VFR MOST OF THE TIME. SCATTERED
SHOWERS/TSTMS MAY BRING SHORT PERIODS OF LOWER CIGS/VSBYS.
SUNDAY...VFR EXPECTED.
&&
.MARINE...
WE WILL START THE SMALL CRAFT ADVISORY WITH THIS NEXT PACKAGE. WE
ARE GETTING SOME GUSTINESS TO CRITERIA RIGHT ALONG THE IMMEDIATE
COAST BASED ON MESONET SITES. THIS SHOULD BECOME MORE WIDESPREAD
TONIGHT WITH THE COMBINATION OF AN INCREASE IN THE OVERALL GRADIENT
AND GETTING COOLER AIR OVER THE WARMER WATER. AS STATED PREVIOUSLY,
SEAS MIGHT BE AN ISSUE FOR THE SMALL CRAFT ADVISORY LINGERING INTO
WEDNESDAY MORNING. OTHERWISE WINDS SHOULD BE WELL BELOW SMALL CRAFT
ADVISORY CRITERIA AND SEAS SHOULD ALSO SLOWLY SUBSIDE.
OUTLOOK...
LOW END SCA CONDITIONS FOR SEAS OF 4 TO 6 FT ARE EXPECTED FOR THE
OCEAN WATERS BEGINNING THU AND LASTING INTO THU NIGHT OR EARLY
FRIDAY. OTHER THAN THAT...MOSTLY SUB-SCA CONDITIONS ARE EXPECTED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR 452>455.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR
ANZ430-431-450- 451.
&&
SYNOPSIS...O'HARA
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...O'HARA
AVIATION...GIGI/O'HARA
MARINE...GIGI/O'HARAHazardous weather outlook, Jul 24, 2:21 PM EST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 PM EDT TUE JUL 24 2012
NJZ001-007>010-012>027-PAZ054-055-060>062-068>071-251930-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
321 PM EDT TUE JUL 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND
THURSDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH WEDNESDAY.
DEZ001>004-MDZ008-012-015-019-020-PAZ067-251930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-CHESTER-
321 PM EDT TUE JUL 24 2012
...SEVERE THUNDERSTORM WATCH 510 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHEAST
PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND
THURSDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER THIS AFTERNOON
INTO THE EVENING.
ANZ450>453-251930-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
321 PM EDT TUE JUL 24 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND
THURSDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH WEDNESDAY.
ANZ430-431-454-455-251930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
321 PM EDT TUE JUL 24 2012
...SEVERE THUNDERSTORM WATCH 510 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AND
THURSDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER THIS AFTERNOON
INTO THE EVENING.
In the hours before
Special weather statement, Jul 24, 1:30 PM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
230 PM EDT TUE JUL 24 2012
DEZ001-002-MDZ008-NJZ016-017-021-PAZ067-070-242000-
CECIL MD-CHESTER PA-CUMBERLAND NJ-DELAWARE PA-GLOUCESTER NJ-KENT DE-
NEW CASTLE DE-SALEM NJ-
230 PM EDT TUE JUL 24 2012
...STRONG THUNDERSTORMS WILL AFFECT CECIL...CHESTER...
CUMBERLAND...DELAWARE...GLOUCESTER...KENT...NEW CASTLE AND SALEM
COUNTIES...
AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF NEWARK...MOVING SOUTHEAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR PIKE CREEK...NORTH STAR AROUND
245 PM...NEW CASTLE...STANTON AROUND 300 PM...PENNSVILLE...DELAWARE
CITY AROUND 315 PM...QUINTON...SALEM AROUND 330 PM...SHILOH AND
ALLOWAY AROUND 345 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3974 7610 3990 7600 4011 7570 3960 7494
3926 7523 3929 7526 3928 7529 3934 7534
3935 7539 3943 7547 3946 7555 3950 7556
3948 7558 3926 7539 3917 7540 3959 7611
3972 7623
NIERENBERGSpecial weather statement, Jul 24, 2:17 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 PM EDT TUE JUL 24 2012
NJZ016-017-021>025-242045-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
317 PM EDT TUE JUL 24 2012
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE
MAY...CUMBERLAND...GLOUCESTER AND SALEM COUNTIES...
AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTH OF VINELAND...MOVING EAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR MIZPAH...DOROTHY AROUND 330 PM...
MAYS LANDING...ESTELL MANOR AROUND 345 PM...PLEASANTVILLE...
NORTHFIELD AROUND 400 PM...ATLANTIC CITY AND VENTNOR CITY AROUND 415
PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3941 7434 3938 7440 3936 7440 3930 7454
3920 7464 3935 7530 3964 7505 3948 7429
NIERENBERGEvent by event
3 thunderstorm wind, 1 hail, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Cape May
- When
- July 24, 3:20 PM EST
- Where
- Cape May County, Cape May Court House
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.080, -74.830
A severe thunderstorm knocked down some trees and power lines in Cape May Courthouse in Middle Township.
Hail, Cape May
- When
- July 24, 3:20 PM EST
- Where
- Cape May County, Cape May Court House
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.080, -74.830
Penny size hail fell from a thunderstorm in Cape May Courthouse (Middle Township).
Thunderstorm Wind, Salem
- When
- July 24, 4:25 PM EST
- Where
- Salem County, 1.29 mi S of Pennsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 39.632, -75.523
A severe thunderstorm pulled down some large tree limbs and wires in Pennsville Township.
Lightning, Salem
- When
- July 24, 4:30 PM EST
- Where
- Salem County, Pennsville
- Property damage
- $1,000
- Reported by
- Newspaper
- Coordinates
- 39.650, -75.520
Lightning struck and damaged a transformer in Pennsville Township.
Thunderstorm Wind, Salem
- When
- July 24, 4:35 PM EST
- Where
- Salem County, 0.36 mi N of Salem
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 39.575, -75.471
A severe thunderstorm knocked down a couple of trees and wires in the city of Salem. About 750 homes and businesses lost power. Griffith Street was closed because of downed trees. One vehicle was stuck between the downed trees.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strike in Pennsylvania, July 24, 20121 death · 1 injured · $10,000 · 50 kt wind · 3 events
- Damaging Winds in North Carolina, July 24, 2012$268,000 · 56 kt wind · 64 events
- Hail and Damaging Winds in North Dakota, July 24, 2012$300,000 · 1.5 in hail · 8 events
- Hail and Damaging Winds in Ohio, July 24, 2012$54,000 · 52 kt wind · 22 events
- Damaging Winds in Illinois, July 24, 2012$29,000 · 65 kt wind · 34 events
- Hail and Damaging Winds in Ohio, July 24, 2012$115,000 · 1.75 in hail · 4 events
- Hail and Damaging Wind in North Dakota, July 24, 2012$100,000 · 2 in hail · 6 events
- Flash Flood in Arizona, July 24, 2012$100,000 · 1 event
- Flood and Damaging Winds in Indiana, July 24, 2012$60,000 · 61 kt wind · 9 events
- Tornado and Hail in Massachusetts, July 24, 2012$28,000 · EF0 · 11 events
- Damaging Winds and Lightning Strikes in South Carolina, July 24, 2012$26,000 · 55 kt wind · 11 events
- Damaging Winds in Wisconsin, July 24, 2012$20,000 · 65 kt wind · 11 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 405288, 405291, 405282, 405280, 405286.